The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Update – Buddy -IPI

Forums General Melanoma Community Update – Buddy -IPI Re: Update – Buddy -IPI

    Linda/Kentucky
    Participant

      What side effects did he have? I know feeling fatigued is a side effect of anemia and  Ipi, but it is a s/e of cancer as well.  My husband finished the Ipi trial and is  week 16 now he continue's to feel very fatigued and very very achey all over.  I'm praying that the aches are from his body kicking mel's butt completely out of his body.  In his word "that must be one heck of a fight going on in there if that is what is causing my aches and pains….."  what indication led you to believe he was anemic? was it his bloodwork?  Hope all is going well after this minor set back for him.  By the way how many tx. of Ipi has he had? 

      Linda/Kentuckysmiley

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.